# SDR DALA2023122610570

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 831 DAMPER CYLINDER AT FWD GALLEY AREA (1 EA) (REFER TO AMDS CARD 5210-7089-LF)(RII). C/A: REMOVED DOOR 831 DAMPER CYLINDER P/N:FE240-004 S/N: 3802 ON UNSERVICEABLE CONDITION AT FWD GALLEY AREA (1 EA) AS PER A320 FAM AMM 52-11-14-000-001-A STEP 3.B.C AND STEP 4.A. (LP: 0123128)
